Some properties of continued fractions

L. Kuipers Bandung, (Indonesia) B. Meulenbeld Bandung, (Indonesia)

TBD mathscidoc:1701.331038

Acta Mathematica, 87, (1), 1-12, 1952.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:33 uploaded by actaadmin ] [ 94 downloads ] [ 0 comments ]
@inproceedings{l.1952some,
  title={Some properties of continued fractions},
  author={L. Kuipers, and B. Meulenbeld},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203133218578747},
  booktitle={Acta Mathematica},
  volume={87},
  number={1},
  pages={1-12},
  year={1952},
}
L. Kuipers, and B. Meulenbeld. Some properties of continued fractions. 1952. Vol. 87. In Acta Mathematica. pp.1-12. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203133218578747.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved